The first 2 to 3 months you are on any type of Birth Control it is normal to have breakthrough bleeding and spotting and to have shorter and more regular periods while you are on birth control hope this helps, Good Luck and God Bless!!!
Sometimes hey have their periods interupted.
Yes, it is normal to have brown spotting while on the pill, particularly if you have recently started taking it or have changed brands. Brown spotting while on the pill can occur in place of a regular period.
make sure you have your tampon out believe it or not that happens to alot of womrn and if you dont weartampons then thats fine spotting is normal
it is completely normal. especially if you have just started using birth control.
Spotting is not normal, but very common that some consider it a normal variation of menstruation.
8 weeks pregnant and spotting after sex is this normal
Spotting is very normal while on the pill. After a few months you shouldn't have any spotting.
no it is not normal
If you've stopped taking BC pills then yes. If you haven't stopped BC pills then this isn't normal and you should see your DR as you may need your doseage changed.
It could still be your period. When I was 18 I got my normal period,then started spotting a few days after.(that had never happened before) Turns out,I was pregnant.So,it's either still your period,or you're pregnant.
Spotting is never normal, see a doctor
This is not normal and you should contact your doctor ASAP.
No spotting only period is not normal. You should consult you gynae for such case.
No this isn't normal
yes it is normal
Actually, it is normal for the body to begin menstruation again right after weaning.
Spotting is absolutely normal. But if it is associated with pain, raise an alarm and meet your doctor immediately!
I want to know too I been spotting for 17 days now and it started on may 4 my last period ended on april 24?
spotting can be pregnancy or just normal. all girls are different. sometimes spotting just happens.
After taking Plan B it is normal to have spotting after one's menstrual cycle for days at a time, if you just started taking the pill. However, if you have been on Plan B for a while, this type of bleeding may not be normal. It could be that the uterus did not expel all of the blood during your period and so spotting occurs mid-cycle.
I do not fully understand your question but you can not have your peirod and be pregnant, though some of those symptoms can come because of harmones alone. not necassarally because you are pregnate. Mallory
Absolutely not. In fact spotting is not normal, common, but not normal.
no not normal